3 doctors weighed in:
Does using the advair diskus (salmeterol and fluticasone) and the singulair tablet cause cold symptoms to be worse?
3 doctors weighed in

Dr. Martin Ostro
Internal Medicine - Allergy & Immunology
2 doctors agree
In brief: No
There is no medication in advair or singulair (montelukast) which should make "cold" symptoms worse.
Actually the singulair (montelukast) should reduce the inncreased mucus and airway narrowing cuased by "colds" and advair should decrease the asthma symptoms caused by "colds.".

In brief: No
There is no medication in advair or singulair (montelukast) which should make "cold" symptoms worse.
Actually the singulair (montelukast) should reduce the inncreased mucus and airway narrowing cuased by "colds" and advair should decrease the asthma symptoms caused by "colds.".
Dr. Martin Ostro
Dr. Martin Ostro
Thank
Get help from a real doctor now
Dr. Aaron Milstone
Board Certified, Internal Medicine - Pulmonology
23 years in practice
1M people helped
Continue
107,000 doctors available
Read more answers from doctors